Alert archive / Arizona / Wind Advisories in 2020

Wind Advisory 12, NWS Flagstaff, AZ

June 27, 20204 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Jun 27, 2020, 3:14 PM MST for 4 counties in Arizona. It took effect at Jun 28, 2020, 11:00 AM MST. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2020, 3:14 PM MST (22:14 UTC)
In effect from
Jun 28, 2020, 11:00 AM MST
Expired
Jun 29, 2020, 8:00 PM MST
In force
33 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 10.2 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2020-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2020-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3148 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

430 
WWUS75 KFGZ 272214
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
314 PM MST Sat Jun 27 2020

AZZ004>017-038>040-280615-
/O.NEW.KFGZ.WI.Y.0012.200628T1800Z-200630T0300Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Show Low, Greer, Pinetop, Sedona, Navajo N.M., Dilkon, 
and Kykotsmovi
314 PM MST Sat Jun 27 2020

...WIND ADVISORY IN EFFECT FROM 11 AM SUNDAY TO 8 PM MST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE... Coconino, Navajo, Apache, and the mountains of Yavapai
  County.

* WHEN...From 11 AM Sunday to 8 PM MST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Wind speeds will increase late Sunday
  morning and strengthen throughout the day. Wind speeds will
  decrease overnight, before strengthening again on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
7 follow-up statements
241 
WWUS75 KFGZ 280228
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
728 PM MST Sat Jun 27 2020

AZZ004>017-038>040-281200-
/O.CON.KFGZ.WI.Y.0012.200628T1800Z-200630T0300Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Show Low, Greer, Pinetop, Sedona, Navajo N.M., Dilkon, 
and Kykotsmovi
728 PM MST Sat Jun 27 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM SUNDAY TO 8 PM MST
MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts of 40 to 50 mph 
  expected.

* WHERE...Coconino, Navajo, and Apache counties along with the 
  mountains of Yavapai County.

* WHEN...From 11 AM Sunday to 8 PM MST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Wind speeds will increase late Sunday 
  morning and strengthen throughout the day. Wind speeds will 
  decrease overnight, before strengthening again on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
042 
WWUS75 KFGZ 280947
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
247 AM MST Sun Jun 28 2020

AZZ004>017-038>040-300300-
/O.CON.KFGZ.WI.Y.0012.200628T1800Z-200630T0300Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Show Low, Greer, Pinetop, Sedona, Navajo N.M., Dilkon, 
and Kykotsmovi
247 AM MST Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Coconino, Navajo, and Apache counties along with the 
  mountains of Yavapai County.

* WHEN...From 11 AM this morning to 8 PM MST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Wind speeds will increase late Sunday 
  morning and strengthen throughout the day. Wind speeds will 
  decrease overnight, before strengthening again on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
979 
WWUS75 KFGZ 282016
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
116 PM MST Sun Jun 28 2020

AZZ004>017-038>040-300300-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-200630T0300Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Show Low, Greer, Pinetop, Sedona, Navajo N.M., Dilkon, 
and Kykotsmovi
116 PM MST Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Coconino, Navajo, and Apache counties along with the 
  mountains of Yavapai County.

* WHEN...Through 8 PM MST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Strong winds will continue this afternoon.
  Wind speeds will decrease some overnight, before strengthening 
  again on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
469 
WWUS75 KFGZ 290431
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
931 PM MST Sun Jun 28 2020

AZZ004>017-038>040-300300-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-200630T0300Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Show Low, Greer, Pinetop, Sedona, Navajo N.M., Dilkon, 
and Kykotsmovi
931 PM MST Sun Jun 28 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST MONDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Coconino, Navajo, and Apache counties along with the 
  mountains of Yavapai County.

* WHEN...Until 8 PM MST Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Wind speeds will decrease some overnight, 
  before strengthening again on Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
472 
WWUS75 KFGZ 290935
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
235 AM MST Mon Jun 29 2020

AZZ004>017-038>040-292000-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-200630T0300Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Show Low, Greer, Pinetop, Sedona, Navajo N.M., Dilkon, 
and Kykotsmovi
235 AM MST Mon Jun 29 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Coconino, Navajo, and Apache counties along with the 
  mountains of Yavapai County.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
525 
WWUS75 KFGZ 291931
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
1231 PM MST Mon Jun 29 2020

AZZ004>017-038>040-300300-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-200630T0300Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Show Low, Greer, Pinetop, Sedona, Navajo N.M., Dilkon, 
and Kykotsmovi
1231 PM MST Mon Jun 29 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Coconino, Navajo, and Apache counties along with the 
  mountains of Yavapai County.

* WHEN...Until 8 PM MST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. In 
  addition, winds this strong can make driving difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff
608 
WWUS75 KFGZ 300259
NPWFGZ

URGENT - WEATHER MESSAGE
National Weather Service Flagstaff AZ
759 PM MST Mon Jun 29 2020

AZZ004>017-038>040-300400-
/O.EXP.KFGZ.WI.Y.0012.000000T0000Z-200630T0300Z/
Kaibab Plateau-Marble and Glen Canyons-Grand Canyon Country-
Coconino Plateau-Yavapai County Mountains-
Northeast Plateaus and Mesas Hwy 264 Northward-Chinle Valley-
Chuska Mountains and Defiance Plateau-
Little Colorado River Valley in Coconino County-
Little Colorado River Valley in Navajo County-
Little Colorado River Valley in Apache County-
Western Mogollon Rim-Eastern Mogollon Rim-White Mountains-
Oak Creek and Sycamore Canyons-Black Mesa Area-
Northeast Plateaus and Mesas South of Hwy 264-
Including the cities of Jacob Lake, Fredonia, Page, Lees Ferry, 
Grand Canyon Village, Supai, North Rim, Valle, Prescott, 
Seligman, Ash Fork, Keams Canyon, Kaibito, Canyon De Chelly, 
Chinle, Kayenta, Window Rock, Ganado, Wupatki N.M., Tuba City, 
Winslow, Holbrook, Snowflake, St. Johns, Springerville, 
Flagstaff, Williams, Munds Park, Heber, Happy Jack, Forest Lakes,
Show Low, Greer, Pinetop, Sedona, Navajo N.M., Dilkon, 
and Kykotsmovi
759 PM MST Mon Jun 29 2020

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

Winds will decrease rapidly for the remainder this evening and
will become light overnight. Southwest to westerly winds will 
redevelop on Tuesday, but speeds will be well below what was 
observed today.

Wind Advisory conditions are no longer expected.

$$

For more information from the National Weather Service visit
https://weather.gov/flagstaff

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 27, 2:38 PM MST, 36 minutes earlier.

Area forecast discussion, Jun 27, 2:38 PM MST, 36 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
238 PM MST Sat Jun 27 2020

.SYNOPSIS...The cooling trend will last through Tuesday. Expect a
slight chance of showers and thunderstorms over the higher
elevations Saturday. Sunday and Monday will have strong winds and
dry conditions with a Red Flag Warning issued for these days.
After a cold start on Monday, Tuesday will begin a warming trend
lasting through July 4th.

&&

.DISCUSSION...Some breezy conditions and showers will continue
across the area today as a shortwave trough moves out California
and into Arizona. Showers will likely be limited to the higher
terrain, with only trace amounts of precipitation possible outside
of the strongest storms. Conditions are expected to decrease
around sunset as the trough exits the area and daytime heating
cuts off.

An active weather pattern will begin in earnest on Sunday as a
strong closed low moves out of the Pacific Northwest and into the
Great Basin. While this system is not expected to directly impact
us, a tightening pressure gradient aloft will create some strong
gusty winds across the higher terrain of northern Arizona.

These winds will combine with already low relative humidity
values to create dangerous fire weather conditions Sunday
afternoon through Monday.

A red flag warning and a wind advisory have been issued for these
conditions. Wind speeds will decrease overnight, while still
remaining gusty, therefore both products will continue in the
overnight hours. Stronger winds are expected on Monday ahead of
the front associated with this low pressure system. The red flag
warning and wind advisory are set to currently set to expire
Monday evening as winds finally decrease as the pressure gradient
aloft finally begins to relax.

On a side note, maximum temperatures on Monday could be setting
new records for coldest maximum temperatures, a rather unique feet
since most of the years we are approaching our warmest
temperatures for the year in late June or early July.

By Tuesday a warming trend will develop as the trough moves
eastward and out of the area. Behind the trough models are
beginning to show hints of trying to develop a monsoon
circulation pattern over the Southwest United States. We will
still be at least a few days away from seeing monsoon storms, but
some early indications are that there is an outside chance of some
shower activity developing late next week.

&&

.AVIATION...For the 00Z package...VFR conditions are expected for
the next 24 hours under scattered to broken high- and mid-level
clouds. Look for isolated showers and thunderstorms until 02Z
north and east of a KCMR- KPAN line. Winds will be southwesterly
at 10-20 kts gusting to 30 kts between until 02Z, and then
beginning light overnight. Strong gusty winds will develop by mid
morning Sunday and remain through the rest of period. Aviation
discussion not updated for TAF amendments.

&&

.FIRE WEATHER...On Sunday, dry with winds gusting to 35 mph plus
across much of the area. A Red Flag Warning is in effect for all
of northern Arizona starting 1100 AM Sunday and continuing through
Monday evening. Wind gusts up to 50 mph are expected on Monday.
Cool temperatures are expected on Monday behind the dry cold
front.

Tuesday through Thursday...A warming trend will start on Tuesday
as dry conditions remain in the forecast. Some isolated showers
and thunderstorms will be possible, mainly over the higher terrain
starting on Thursday.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Red Flag Warning from 11 AM Sunday to 8 PM MST Monday FOR
AZZ104>118-137>140.

Wind Advisory from 11 AM Sunday to 8 PM MST Monday FOR
AZZ004>017-038>040.

&&

PUBLIC...Suk
AVIATION...Suk
FIRE WEATHER...Suk

For Northern Arizona weather information visit
weather.gov/flagstaff

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 3:24 AM MSTRed Flag WarningFGZApache, Coconino, Gila, Navajo, Yavapai65 hr

Nearby

Wind Advisories in Arizona, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.